# SDR DL75E081353

- Difficulty date: October 10, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 29,307 hours, 10,737 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 241001791
- Part serial: CM42933
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK ON L ENGINE START AT 50 PERCENT N2 L GEN FAILED W ASSOC L BUSS TIE ISOLATION LIGHT.  REPLACED K108 RELAY, NO HELP.  FOUND B PHASE FROM IDG BAD.  REPLACED IDG LEAK CK OK, OP CK OK.
